# SDR USAA20110426SB064

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT 4ABC INOPERATIVE.  MAINTENANCE FOUND CONNECTOR UNDER SEAT DISCONNECTED.  RECONNECTED CONNECTOR.  OPS CHECK GOOD.
